MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Catalog Number PN150
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the pn150's red safety cap had slid down the product and was stuck when nurses opened the product.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/30/2023.D4: batch # unk.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that pn150 device was returned inside it's packaging opened.Upon visual inspection, it was observed that the pouch from the packaging was damaged; it was noted to have a hole in the pouch, the hole was noted to be from the inside out.The hole was located at the needle, the needle perforated the pouch due to wrong placement of the red tip protector cap.The sterility was compromised.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Common Device Name
APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17652480
Report Number3005075853-2023-06266
Device Sequence Number20415846
Product Code FDP
UDI-Device Identifier10705036012979
UDI-Public10705036012979
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K910875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN150
Device Lot Number236C43
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown